# SDR DLM88951698

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 1C610R20RD
- Condition: Chafed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O LOST DFGC CONTROL, DGF CIRCUIT BREAKER C-17 POPPED UNABLE TO RESET, LANDED CHA.  FOUND WIRE 1C610R20RD CHAFING AND SHORTED AT APPROX 1 FOOT IN FRONT OF YAW DAMPENER ACTUATOR.  REPAIRED WIRE OPERATION NORMAL.
